# SDR 0101936301

- Difficulty date: May 24, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 49,318 hours, 6,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN SEATS 31C-29C, 51C-64C, AT LEFT SIDE OF FIRST CLASS SECTION, AND BETWEEN LAV DOORS 1L-2L.   RECONNECTED LOOSE WIRING AT 39C, 60C, 64, AND 4J.  OPERATIONAL CHECK OK.
